IEEE - Institute of Electrical and Electronics Engineers, Inc. - Jacobi Fiber Surfaces for Bivariate Reeb Space Computation

Author(s): Julien Tierny ; Hamish Carr
Sponsor(s): IEEE Comput. Soc. Tech. Committee on Comput. Graphics
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 January 2017
Volume: 23
Page(s): 960 - 969
ISSN (Paper): 1077-2626
DOI: 10.1109/TVCG.2016.2599017
Regular:

This paper presents an efficient algorithm for the computation of the Reeb space of an input bivariate piecewise linear scalar function f defined on a tetrahedral mesh. By extending and... View More

Advertisement